MAUDE Adverse Event Report: THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY

THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY
Model Number 10-11-0008
Health Effect - Clinical Code No Information (3190)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No other incidents have been reported for the devices in question or, by extension, the lot numbers in question.This is an isolated case.
 
Event or Problem Description
Revision surgery conducted for unstated reason.

Brand Name
INSITU TOTAL HIP SYSTEM
Common Device Name
TOTAL HIP ARTHROPLASTY
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
MDR Report Key8293301
Report Number3002498892-2019-00001
Device Sequence Number13988538
Product Code LPH
UDI-Device Identifier00816127022159
UDI-Public00816127022159
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model Number10-11-0008
Device Catalogue Number10-11-0008
Device Lot NumberPC009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR